Suche nach

Bibliographia Humboldtiana Index

Bibliographia Humboldtiana

II. Publikationen von Humboldt-Stipendiaten aus Deutschland in 2008


Berger, Priv. Doz. Dr. Josef

Ludwig-Maximilians-Universität München (LMU), Germany
Fachgebiet: Logics and fundamentals of mathematics
Gastgeber: Dr. Hajime Ishihara Japan Advanced Institute of Science and Technology
  • Josef Berger, Douglas Bridges: The anti-Specker property, a Heine-Borel property, and uniform continuity. In: Archive for Mathematical Logic. 46, 2008, p. 583 - 592 [logic, constructive mathematics].

Hien, Prof. Dr. Marco H. D.

Universität Augsburg, Germany
Fachgebiet: Algebra
Gastgeber: Prof. Dr. Spencer J. Bloch University of Chicago
  • Marco H. D. Hien, Celine Roucairol: Integral representations for solutions of exponential Gauss-Manin systems. In: Bull. Soc. Math. France. 136, 2008, p. 505 - 532 [Gauss-Manin systems, D-modules].

Roth, Prof. Dr. Oliver

Julius-Maximilians-Universität Würzburg, Germany
Fachgebiet: Analysis
Gastgeber: Prof. Dr. Frederick W. Gehring University of Michigan
  • Oliver Roth, Daniela Kraus: Critical points of inner functions, nonlinear partial differential equations, and an extension of Liouville's theorem. In: J. London Math. Soc.. 77, 2008, p. 183 - 202.

Schulze, Prof. Dr. Mathias

Technische Universität Kaiserslautern, Germany
Fachgebiet: Algebra
Gastgeber: Dr. Hans Ulrich Walther Purdue University
  • Mathias Schulze, Uli Walther: Irregularity of hypergeometric systems via slopes along coordinate subspaces. In: Duke Math. J.. 142,3, 2008, p. 465 - 509 [hypergeometric, slope, characteristic variety, Euler-Koszul homology, toric, intersection multiplicity, D-module].